Jump to content
CrazyBoards.org

Recommended Posts

I started topamax a couple of weeks ago. I am on 50mg now. I feel okay, but forgetful which my dr said the dopiness should go away. I also don't have much appetite today which is a side effect. It isn't dramatic. Also, I have this headache. They use topamax for migraines so I didn't think it would cause a headache. And, I am pretty lethargic, hoping that improves.

Link to comment
Share on other sites

It could be a paradoxical reaction. I'm taking Latuda, which is supposed to cause headaches, and my headaches have been distinctly better on Latuda. Have you ever had a paradoxical reaction before? From wandering through the boards, it seems some people are predisposed to paradoxical reactions, and others are not. I am predisposed to paradoxical effects.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...